In this paper, using the existence of special exhaustions that satisfy the complex homogeneous Monge–Ampère equation and curvature properties are given characterizations of the affine hyperquadric and other special Stein manifolds.

A characterization of affine hyperquadrics / PATRIZIO G.; TOMASSINI A.. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 184(2005), pp. 555-564. [10.1007/s10231-004-0132-6]

A characterization of affine hyperquadrics

TOMASSINI, Adriano
2005

Abstract

In this paper, using the existence of special exhaustions that satisfy the complex homogeneous Monge–Ampère equation and curvature properties are given characterizations of the affine hyperquadric and other special Stein manifolds.
File in questo prodotto:
File Dimensione Formato  
ANNALI-2005.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 144.87 kB
Formato Adobe PDF
144.87 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1447037
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact